American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C16) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] M. S. Baouendi and Linda Preiss Rothschild. Mappings of real algebraic hypersurfaces . J. Amer. Math. Soc. 8 (1995) 997-1015. MR 1317227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] László Lempert. On three-dimensional Cauchy-Riemann manifolds . J. Amer. Math. Soc. 5 (1992) 923-969. MR 1157290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel M. Burns and Charles L. Epstein. Embeddability for three-dimensional CR-manifolds . J. Amer. Math. Soc. 3 (1990) 809-841. MR 1071115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1